On the confidence intervals of parametric functions for Distributions Generated by Symmetric Stable Laws
Davood Farbod () and
Karen V. Gasparian
Additional contact information
Karen V. Gasparian: Chair of Probability Theory and Mathematical Statistics - Yerevan State University - Armenia
Statistica, 2012, vol. 72, issue 4, 405-413
Abstract:
In this paper we consider “Discrete Distributions Generated by Standard Symmetric Stable Densities” (DSSD in short) arising in Bioinformatics (Astola and Danielian, 2007). Using well-known asymptotic properties of the maximum likelihood (ML) estimators we obtain the respective asymptotic confidence intervals for some useful parametric functions of the DSSD.
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:72:y:2012:i:4:p:405-413
Access Statistics for this article
Statistica is currently edited by Department of Statistics, University of Bologna
More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().